JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 1, Article 8
On a Subordination Theorem for a Class of Meromorphic Functions

    Authors: V. Ravichandran, S. Sivaprasad Kumar, Maslina Darus,  
    Keywords: Meromorphic convex function, Meromorphic starlike function, Subordination.  
    Date Received: 17/11/03  
    Date Accepted: 23/01/04  
    Subject Codes:

Primary 30C45, Secondary 30C80

    Editors: Hari M. Srivastava,  

In this paper, we obtain a subordination result for a class of meromorphic

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login